MathSciNet Relay Station
MathSciNet bibliographic data
MR1059750 (91h:16011) 16D70 (16E60 16P40 16P50 16S50)
Colby, R. R.; Fuller, K. R. Tilting, cotilting, and serially tilted rings. Comm. Algebra 18 (1990), no. 5, 1585–1615.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement